MathSciNet Relay Station
MathSciNet bibliographic data
MR1555211 Contributed Item
Julia, Gaston Sur les familles de fonctions analytiques de plusieurs variables. (French) Acta Math. 47 (1926), no. 1-2, 53–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement